# SDR DALA2025082806353

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3767, CORROSION ON SEAT TRACK RBL 24.75 BTW STA 520 THICKNESS CROWN IS 0.188" AND MINIMUM REMAINING THICKNESS CROWN IS 0.050" THEREFORE AREA OUT OF LIMITS PER B737-800 SRM 53-00-52-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, PAR. 4. A (2) (A) FIG.103 DETAIL A. CORRECTIVE ACTION: CORROSION LEVEL 2; SEAT TRACK RBL 24.75 BTW STA 500H TO 520 AT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G. (LP 1162356)
